# SDR GLBA200906231

- Difficulty date: June 22, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 26,566 hours, 33,500 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT AFTER TAKEOFF THE GEAR HANDLE WAS MOVED TO THE UP POSITION AND 3 GREEN LIGHTS EXTINGUISHED AND THE INTRANSIT LIGHTS STAYED ILLUMINATED.  PILOTS CONFIRMED GEAR DID NOT COME UP.  PILOTS MANUALLY PUMPED THE GEAR DOWN.  MX FOUND DAMAGED HOSES FOR THE LT RETRACT ACTUATOR.  MX REMOVED AND REPLACED THE LINES, SERVICED HYD SYS AND BLED THE SYS FOR THE LT SIDE. REFERENCE 1900D MM 32-30-00 AND 32-30-10. OPS CHECKS WERE GOOD. PN 101-388017-5 AND 101-388016-7 WERE THE LINES INVOLVED WITH THE SITUATION.
